Zur Axiomatik des Brandtschen Gruppoids.

Bengt Stolt

Mathematische Zeitschrift (1958)

  • Volume: 70, page 156-164
  • ISSN: 0025-5874; 1432-1823

How to cite


Stolt, Bengt. "Zur Axiomatik des Brandtschen Gruppoids.." Mathematische Zeitschrift 70 (1958): 156-164. <http://eudml.org/doc/169766>.

author = {Stolt, Bengt},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {156-164},
title = {Zur Axiomatik des Brandtschen Gruppoids.},
url = {http://eudml.org/doc/169766},
volume = {70},
year = {1958},

AU - Stolt, Bengt
TI - Zur Axiomatik des Brandtschen Gruppoids.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 156
EP - 164
KW - group theory
UR - http://eudml.org/doc/169766
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.